# SDR 95ZZZX945

- Difficulty date: February 7, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Daytona Aircraft Services Inc, repair station DYTR262K
- Aircraft: N89HS
- Make and model: Piper PA 46-350P
- Aircraft serial: 4622033
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Rod End
- Part number: 452645
- Condition: Failed
- Location: Lt Flap
- Part time: 1,295 hours
- Component: 850773
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED  TO MAINTENANCE, THAT ON PRE-FLIGHT, WING FLAPS RETRACTED, LEFT FLAP COULD BE MOVED AFT BY HAND (UNNESTED) ABOUT ONE INCH.  INVESTIGATION REVEALED COMPLETE FAILURE OF, PN 452-645, ROD END AT OUTBOARD END OF LEFT PUSH ROD ASSY, PN 8507703.  ACTUAL LOCATIONS IN LEFT MLG WELL, AFT INBOARD CORNER WHERE ATTACHMENT TO INBOARD FLAP BELLCRANK OCCURS.  CAUSE OF FAILURE UNKNOWN.  SUBMITTER STATED THIS CONDITION COULD DIRECTLY LEAD TO SUDDEN ASYMMETRICAL FLAPS AND LESS OF CONTROL OF AIRCRAFT.
